# SDR C2XA99CL123

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001017
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3973 - THE CREW REPORTED THAT AFTER TAKEOFF, THE FLAPS GOT STUCK AT THE 4 DEGREE POSITION.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FLAP ACTUATOR IAW EMB145 MM 27-51-09.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
